| Model Number |
N/A |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the surgeon discovered incorrect implant in the package.Another device was used to complete the surgery.Attempts to obtain additional information have been made; however, no more is available at this time.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product location unknown.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h9, h10.Correction: d4.H6: suggested component code: mechanical (g04) - femur.Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned product found part# 183122 was found in the package of part#183104.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported issue is attributed to manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.